Formes harmoniques et cohomologie relative des algèbres de Lie
Bulletin de la Société Mathématique de France, Tome 113 (1985) , pp. 359-377.
@article{BSMF_1985__113__359_0,
     author = {Hersant, Annie},
     title = {Formes harmoniques et cohomologie relative des alg\`ebres de Lie},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {359--377},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {113},
     year = {1985},
     doi = {10.24033/bsmf.2038},
     zbl = {0621.58013},
     mrnumber = {88a:17012},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2038/}
}
Hersant, Annie. Formes harmoniques et cohomologie relative des algèbres de Lie. Bulletin de la Société Mathématique de France, Tome 113 (1985) , pp. 359-377. doi : 10.24033/bsmf.2038. http://archive.numdam.org/articles/10.24033/bsmf.2038/

[1] Borel (A.) and Wallach (N.). - Continuous cohomology, discrete subgroups and representations of reductive groups, Study n° 94, Princeton, 1980. | MR 83c:22018 | Zbl 0443.22010

[2] Connes (A.) and Moscovici (H.). - The L2-index theorem for homogeneous spaces of Lie groups, Ann. of Math., vol. 115, 1982, p. 291-330. | MR 84f:58108 | Zbl 0515.58031

[3] Dixmier (J.). - Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris, 1964. | MR 30 #1404 | Zbl 0152.32902

[4] Duflo (M.). - Construction de représentations unitaires d'un groupe de Lie, dans Harmonic Analysis and Group Representations, Liguoni, Napoli, 1982. | MR 87b:22028

[5] Goodman (R.). - One parameter-groups generated by operators in an enveloping algebra, J. Funct. Anal., vol. 6, 1970, p. 218-236. | MR 42 #3229 | Zbl 0203.44202

[6] Helgason (S.). - Differential geometry and symmetric spaces, Academic Press, New York, 1962. | MR 26 #2986 | Zbl 0111.18101

[7] Hersant (A.). - Formes harmoniques et cohomologie relative des algèbres de Lie, J. Reine Angew. Math., vol. 344, 1983, p. 71-86. | MR 86a:22030 | Zbl 0512.58006

[8] Koornwinder (T. H.). - Invariant differential operators on non-reductive homogeneous spaces, Preprint, Mathematisch Centrum, Amsterdam, 1981. | MR 82g:43011 | Zbl 0454.22006

[9] Koszul (J. L.). - Homologie et cohomologie des algèbres de Lie, Bull. SMF, vol. 78, 1950, p. 65-127. | Numdam | MR 12,120g | Zbl 0039.02901

[10] Penney (R.). - Harmonically induced representations on nilpotent Lie groups and automorphic forms on nilmanifolds, Trans. Amer. Math. Soc., vol. 260, 1980, p. 123-145. | MR 81h:22008 | Zbl 0439.22012

[11] N. S. Poulsen. - On C;-vectors and intertwining bilinear forms for representations of Lie groups, J. Funct. Anal., vol. 9, 1972, p. 87-120. | MR 46 #9239 | Zbl 0237.22013

[12] Rosenberg (J.). - Realization of square-integrable representations of unimodular Lie groups on L2-cohomology spaces, Trans. Amer. Math. Soc., vol. 261, 1980, p. 1-32. | MR 81k:22012 | Zbl 0446.22010

[13] Rosenberg (J.) and Vergne (M.). - Harmonically induced representations of solvable Lie groups, Preprint I.H.E.S., 1984.

[14] Schmid (W.). - On a conjecture of Langlands, Ann. of Math., vol. 93, 1971, p. 1-42. | MR 44 #4149 | Zbl 0291.43013